Публикация №1318

Название публикацииASYMPTOTIC BEHAVIOR OF COMPOUND NONORDINARY COX PROCESSES WITH NONZERO MEANS
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1998
Том92
Номер3
ГлаваНе задан
Страницы3836-3856
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
Королев Виктор Юрьевич
ссылка в Internet
РИНЦ2
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1996) ASYMPTOTIC BEHAVIOR OF GENERALIZED COX PROCESSES

(1997) ASYMPTOTIC BEHAVIOR OF GENERALIZED NON-ORDINARY COX PROCESSES

(1998) ASYMPTOTIC ESTIMATES OF INSURANCE TARIFFS IN THE INDIVIDUAL RISK MODEL

(1996) LIMIT BEHAVIOR OF NONRANDOMLY CENTERED GENERALIZED COX PROCESSES

(1998) ON APPROXIMATIONS TO GENERALIZED COX PROCESSES

(1997) ON APPROXIMATIONS TO GENERALIZED POISSON DISTRIBUTIONS

(1997) ON THE ABSOLUTE CONSTANT IN THE REMAINDER TERM ESTIMATE IN THE CENTRAL LIMIT THEOREM FOR POISSON RANDOM SUMS

(1996) О ТОЧНОСТИ НОРМАЛЬНОЙ АППРОКСИМАЦИИ РАСПРЕДЕЛЕНИЙ СЛУЧАЙНЫХ СУММ С БЕЗГРАНИЧНО ДЕЛИМЫМИ ИНДЕКСАМИ